Show ratings & reviews for

3.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

10 People found this comment helpful

I have use this for 16 years with the exception of having my 3 children. (All planned.) Have had no problems with this. After 16 years, I have had some spotting so my Dr. just switched me to something else. This is the only pill that hasn't made me sick to my stomach.

Most voted negative review

1 People found this comment helpful

I had a good result with my symptoms until i began to have one of the rare side effects of the medication i began having sever migrains and stomach pains and then i began having bad thoughts depressed thoughts and suicial thoughts. So i stopped the medication and haven't taken another one of the pills since. I went to see the dr and told them they were surprised but not shocked to hear this inform...

Shared reviews and ratings

Showbread | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
7/6/2016
Condition: Acne
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

The first 3 weeks of taking the medication I had nausea and cramping. I never actually threw up, and the cramping wasn't bad enough to justify Advil. I was also very bloated. However, the second round of hormones was much easier. I've been on it for 6 months and haven't gained any weight, other than occasional water weight/bloating. But I would gain that with PMS anyway. Overall I am VERY satisfied. My acne is completely gone, I've gone up a cup size, and I haven't gotten pregnant.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
4/29/2014
Condition: Birth Control
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I am very depressed in the first place but this b.c. only seemed to make it worse. I had no desire for sex. It made me gain weight; towards the end of the month, I was eating everything in sight. As a person with hirsutism, though, it lightened up my facial and body hair texture. Would recommend if you want a middle ground.

Report this postFill 3Created with Sketch.
Lauren | 25-34 | Female | On medication for 1 to 6 months | Patient
9/28/2013
Condition: Other
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I take birth control pills because I have very painful periods. I've been taking them for 5 years, and I have tried many different brands. I just switched from Belara to Ortho Cept because they don't sell Belara in the country I am in. The good: Belara gave me really bad nausea for the first week of the month. I have had no nausea with Ortho Cept so far. No acne, weight gain, or loss of libido. The Bad: I had never experienced migraines with any other contraceptive before. This is my second month on Ortho Cept and I get migraines every day for the first 5 or 6 days of the month. I prefer migraines to nausea so it wasn't that bad. The Ugly: Belara made me cranky before my period. On Ortho Cept it happens twice every month: at the beginning and at the end and I find myself in even worse moods than before.

Report this postFill 3Created with Sketch.
bella | 19-24 | Female | On medication for 1 to 6 months | Patient
1/9/2013
Condition: Birth Control
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I have been using these pills for 4 months now and they have been great until now. My period regulated to the same day every month, used to be very heavy and would last for a whole week, now they are light and only last a couple days. Cramp pain is gone and have had no side effects yet, I also lost a few pounds which was great!

Report this postFill 3Created with Sketch.
Merpppppp | 19-24 | Female | On medication for 1 to 6 months | Patient
2/27/2012
Condition: Birth Control
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Amazing no side effects only a few issues the first week I couldn't be happier with a birth control product.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More